# SDR DHL2003873007

- Difficulty date: April 1, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW WILL NOT OPEN.     ADJUSTED F/O'S SLIDING WINDOW AND LUBRICATED ACTUATING ASSEMBLY AS REQUIRED. OPS CHECKED GOOD IAW M/M 56-10-3.
